NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"pls doctor,what can of medication would a person take,after 4yrs(12yrs-16yrs) of masturbation.And the person started having hairs on his lower jaw,and he doesn't want the hair.so now wat will he do to get rid of de hair.and also he is slim and want to have a little big body.so nw wat will he do after 4yrs masturbation."

    User Avatar
    A 19 years year old male asked:
    2 years ago
    pls doctor,what can of medication would a person take,after 4yrs(12yrs-16yrs) of masturbation.And the person started having hairs on his lower jaw,and he doesn't want the hair.so now wat will he do to get rid of de hair.and also he is slim and want to have a little big body.so nw wat will he do after 4yrs masturbation.
    Dr. Adegoke O answered:
    2 years ago
    good afternoon, first your masturbation has nothing to do with your beard, nor with your stature. at your age, it is normal for beards to start growing and if you don't want it, you cut it as it grows. your stature I will say is best for you as you grow you will had weight but I can tell that it is best for you to be slim with utmost weight than to be overweight with its attending medical complications. and lastly I will advice you to channel your energy to better things
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app